MAUDE Adverse Event Report: KARL STORZ SE & CO.KG BIPOLAR CUTTING LOOP

KARL STORZ SE & CO.KG BIPOLAR CUTTING LOOP
Model Number 26040GP1
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has not been returned, therefore no evaluation has been completed.
 
Event or Problem Description
Allegedly, during a turp procedure, the bipolar electrode loop broke inside the patient.The surgeon reported that the fragmented pieces were removed.No additional information has been provided regarding the outcome to the patient.

Brand Name
BIPOLAR CUTTING LOOP
Common Device Name
BIPOLAR CUTTING LOOP
Manufacturer (Section D)
KARL STORZ SE & CO.KG
dr.-karl-storz -strasse 34
78532
tuttlingen, gm
MDR Report Key10830451
Report Number9610617-2020-00122
Device Sequence Number11470290
Product Code HIN
UDI-Device Identifier04048551392720
UDI-Public4048551392720
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K122983
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26040GP1
Device Catalogue Number26040GP1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR